MAUDE Adverse Event Report: YOUNG INNOVATIONS PANORAMIC X-RAY MODEL PC-1000; PC-1000 / LASER 1000

YOUNG INNOVATIONS PANORAMIC X-RAY MODEL PC-1000; PC-1000 / LASER 1000
Model Number 800724-3
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ceph head was not clamped down correctly and a string was attached to secure the ceph head.The doctor said the reason it was not clamped down was he could not get the screws back in correctly.Panoramic sent a technician out to insure the ceph head was secured and the machine is working properly.The machine was operating properly and the ceph head was reclamped down.Picture attached.(b)(4).
 
Event or Problem Description
Dr (b)(6) mentioned the ceph head fell off the machine and near his foot.There was no injury and no medical treatment was necessary.This incident occurred about a month and half ago.

Brand Name
PANORAMIC X-RAY MODEL PC-1000
Common Device Name
PC-1000 / LASER 1000
Manufacturer (Section D)
YOUNG INNOVATIONS
4321 goshen road
fort wayne IN 46818
MDR Report Key7823373
Report Number1832462-2018-00005
Device Sequence Number16466407
Product Code EHD
UDI-Device Identifier00862309000316
UDI-Public00862309000316
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K882436
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number800724-3
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;